# SDR CALA2023110303262

- Difficulty date: October 25, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,046 hours, 17,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A342045B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY LIGHTS INSIDE AND OUTSIDE THE AIRCRAFT FAILED OPS CHECK REF AAR N/R 9207196 REMOVED AND REPLACED EMERGENCY LIGHT BATPACKS M1673, M1672, M1695, M1670, M1675 AND M1671 AS PER EF B737 AMM 33-51-06 OPS CHECK NORMAL AS PER REF B737 AMM 33-51-00-720-801 AND 23-51-00-710-801 OPS GOOD WORK ACCOMPLISHED BY V940655
